# SDR AALA201602029003

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 40,621 hours, 26,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 1L DIFFICULT TO ARM.  CLEANED & LUBED GIRT BAR & ATTACH FITTINGS.  PERFORMED DETAILED INSPECTION OF 1L DOOR SLIDE ARMING SYS FOR INTEGRITY & ADJUSTED IAW AMM 52-10-00-200-002-A.  OPERATIONAL CHECKED GOOD.
